# SDR SWAA020962

- Difficulty date: May 5, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N105SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23249
- Aircraft time: 54,023 hours, 57,075 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bushing
- Part number: 6959227
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, SWA SI 11111-55, FOUND LT ELEVATOR TAB LOCKOUT MECHANISM HAS PLAY.  REMOVED AND REPLACED LOCKOUT MECH BUSHING PER MM.
